# SDR QXEA2009012700047

- Difficulty date: January 24, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 4,997 hours, 5,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - LIGHT CORROSION IN CRT OF CLAWS ON LT INBD SEAT TRACK AT STA X718.  BLENDED CORROSION ON LT INBOARD SEAT TRACK AT STA X718.  MAX MATERIAL REMOVED .020".  BLEND FOUND TO BE WITHIN LIMITS OF RD 8/4-53-884.  HFEC IAW -8 400 NDTM PART 6, 51-00-01.  NO CRACKS NOTED.  ALODINED TRACK IAW RD 8/4-53-884 AND Q400 SRM 51-21-10.
